摘要
Let H denote a subgroup of the unitary group U(R, Λ) which is normalized by EU(J, ΓJ) for some form ideal (J, ΓJ) of a commutative form ring (R, Λ). We prove that H satisfies a "sandwich" property, i.e., there exists a form ideal (I, ΓI) such that EU(I, ΓI) ⊆ H ⊆ U(I: J7, Ω) for some form ideal (I: J7, Ω). This answers a conjecture of Bak (1967) in the stable case.
源语言 | 英语 |
---|---|
页(从-至) | 607-619 |
页数 | 13 |
期刊 | Mathematical Proceedings of the Cambridge Philosophical Society |
卷 | 143 |
期 | 3 |
DOI | |
出版状态 | 已出版 - 11月 2007 |
已对外发布 | 是 |
指纹
探究 'Stable sandwich classification theorem for classical-like groups' 的科研主题。它们共同构成独一无二的指纹。引用此
Zuhong, Z. (2007). Stable sandwich classification theorem for classical-like groups. Mathematical Proceedings of the Cambridge Philosophical Society, 143(3), 607-619. https://doi.org/10.1017/S0305004107000527